Armenian Journal of Mathematics

Browse by Person

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items: 4.

Poghosyan, Lusine (2015) Asymptotic Estimates for Quasi-Periodic Type Interpolations. PhD thesis, Institute of Mathematics.

Poghosyan, Lusine and Poghosyan, Arnak (2013) Asymptotic estimates for the quasi-periodic interpolations. Armenian Journal of Mathematics, 5 (1). pp. 34-57. ISSN 1829-1163

Poghosyan, Lusine (2013) Convergence acceleration of quasi-periodic and quasi-periodic-rational interpolations by polynomial corrections. Armenian Journal of Mathematics, 5 (2). pp. 123-138. ISSN 1829-1163

Poghosyan, Lusine (2014) Erratum for "Convergence acceleration of quasi-periodic and quasi-periodic-rational interpolations by polynomial corrections" [Armen. J. Math. 5(2) 2013, 123--138]. Armenian Journal of Mathematics, 6 (1). p. 42. ISSN 1829-1163

This list was generated on Wed Jul 26 10:30:58 2017 AMT.